# SDR AALA202309146467

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A320*
- Aircraft serial: 6249
- Aircraft time: 29,380 hours, 11,839 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK DOOR PRESSURE ON 4R DOOR. SERVICE DOOR PRESSURE BOTTLE.
